MAUDE Adverse Event Report: ICU MEDICAL INC 7" NON-DEHP EXT. SET, MICROCLAVE CONNECTOR; IV EXTENSION SET

ICU MEDICAL INC 7" NON-DEHP EXT. SET, MICROCLAVE CONNECTOR; IV EXTENSION SET
Model Number 12738
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2014
Type of Reportable Event Malfunction
Event or Problem Description
Complaint rec'd regarding connection issues with an unknown qty of (b)(4) - 7" non-dehp ext.Set, microclave connector, lot# unknown.The report states, ".Extension set will not stay screwed with iv catheter.There was patient involvement, but no adverse event, no delay in critical therapy, no blood loss and no bleed back." mfg investigation & analysis: received four (4) used 12738 ext.Sets.Mating accessory devices were not returned for testing and analysis.No obvious abnormalities were observed, and dimensional analysis showed the four male luers on the devices met the iso standard.Each of the devices' spin collar components were torqued onto in house iv catheters and (cont'd h.10).
 
Additional Manufacturer Narrative
(cont'd from b.5) leak tested.The results recorded no attachment/ connection, leakages or functional out of spec conditions per internal testing specifications.The exact cause(s) of the reported incidents are unknown.Icu medical identified technique related variables that could contribute to user issues, and guidance was communicated to the customer.Further enhancements to the relevant products and processes were identified.The team reviewed applicable design, materials, and manufacturing and equipment processing parameters.

Brand Name
7" NON-DEHP EXT. SET, MICROCLAVE CONNECTOR
Common Device Name
IV EXTENSION SET
Manufacturer (Section D)
ICU MEDICAL INC
600 n. field dr
lake forest IL 60045
Manufacturer (Section G)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa., 22790
MX   22790
Manufacturer Contact
reed covert
4455 atherton dr.
salt lake city, UT 84123
MDR Report Key19554765
Report Number2025816-2014-00167
Device Sequence Number6805868
Product Code FMG
UDI-Device Identifier00887709042438
UDI-Public(01)00887709042438
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/17/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12738
Device Catalogue Number12738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2014
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown